MathSciNet Relay Station
MathSciNet bibliographic data
MR2403552 65L10
Lamnii, Abdellah; Mraoui, Hamid; Sbibih, Driss; Tijini, Ahmed; Zidna, Ahmed Spline solution of some linear boundary value problems. Appl. Math. E-Notes 8 (2008), 171–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement